EconPapers    
Economics at your fingertips  
 

On the Paranormed Nörlund Sequence Space of Nonabsolute Type

Medine Yeşilkayagil and Feyzi Başar

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

Maddox defined the space of the sequences such that , in Maddox, 1967. In the present paper, the Nörlund sequence space of nonabsolute type is introduced and proved that the spaces and are linearly isomorphic. Besides this, the alpha-, beta-, and gamma-duals of the space are computed and the basis of the space is constructed. The classes and of infinite matrices are characterized. Finally, some geometric properties of the space are investigated.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/858704.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/858704.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:858704

DOI: 10.1155/2014/858704

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:858704